# SDR IPXA11M66759

- Difficulty date: May 6, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACK ON LOWER AFT SIDE OF L3 DOOR JAMB AT APPROX STA 1305.   REPAIRED CRACK ON LOWER AFT SIDE OF L3 DOOR JAMB AT APPROX STA 1305 IAW SRM 53-40-15, REPAIR 3.
